The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disc
Artikel i vetenskaplig tidskrift, 2005

We show that the Aharonov-Bohm Hamiltonian considered on a disc has a four-parameter family of self-adjoint extensions. Among the infinitely many self-adjoint extensions, we determine to which parameters the Friedrichs extension H-F corresponds and its lowest eigenvalue is found. Moreover, we note that the diamagnetic inequality holds for H-F.

domination

boundary-conditions

semigroups

sturm-liouville operators

ordinary differential-operators

Författare

Johannes Brasche

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Michael Melgaard

Uppsala universitet

Integral Equations and Operator Theory

0378-620X (ISSN) 1420-8989 (eISSN)

Vol. 52 419-436

Ämneskategorier

Matematik

DOI

10.1007/s00020-005-1352-x